# SDR C2XA02TY016

- Difficulty date: January 30, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 75805
- Condition: Burned Out
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TYS   DURING A ROUTINE CHECK THE EMERGENCY PROXIMITY STRIPS WERE OUT. MAINTENANCE R/R #4 EMERGENCY LIGHT BATTERY IAW EMB 145 AMM 33-50-04. OPS CHECK WAS GOOD. AIRCRAFT WAS REL. TO SERVICE UPON COMPLETION OF WORK.
